MathSciNet Relay Station
MathSciNet bibliographic data
MR872464 62M05 (60J60)
Dacunha-Castelle, D.; Florens-Zmirou, D. Estimation of the coefficients of a diffusion from discrete observations. Stochastics 19 (1986), no. 4, 263–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement